Page 1 of 2 12 Last

Thread: Use of steroids

  1. #1

    Join Date
    Jul 2008
    Location
    Mesa, Arizona
    Posts
    9
    --
    Hell yeah! Hell no!

    Use of steroids

    Dr. Walter Van Helder of Phoenix Grappling Center, Phoenix Arizona should be banned from judo and not allowed to run a dojo or teach judo to anyone of any age. His testimony in the USADA (United States Anti-Doping Agency) hearing was discredited and the expert witness stated, "I believe he gave steroids to a perfectly healthy human being." They also stated, "His behavior cannot be tolerated.
    Someone who has been proven to help an athlete cheat, even if he is a doctor, should suffer the negative consequences of his personal actions. I am tired of watching Dr. Van Helder trying to determine the outcome of local tournaments from either the referee's position or the judge's chair. He is even try to become an international level referee. He is a disgrace to the judo community.

    400B.C. Greek tragedy writer Sophocles, "I would rather lose with honor than to win by cheating."

    Andrew Carnegie, "No amount of ability is to any avail without honor."



    copy and paste this into your web browser window and read the ruling yourself.
    http://www.usantidoping.org/files/ac...une%202006.pdf

  2. #2
    Rock Ape's Avatar
    Join Date
    Mar 2006
    Posts
    10,134
    --
    Hell yeah! Hell no!
    Wrong forum unless you're intending an investigation of this person yourself.
    "To sin by silence when one should protest makes cowards out of men".

    ~Ella Wheeler

  3. #3

    Join Date
    Jul 2008
    Location
    Mesa, Arizona
    Posts
    9
    --
    Hell yeah! Hell no!
    who died and left you in charge?

  4. #4
    mrm1775's Avatar
    Join Date
    Mar 2008
    Location
    Right here.
    Posts
    1,217
    --
    Hell yeah! Hell no!
    You have four posts, and you're bitching at someone with over 6,000 for explaining rules?

    You had best be trolling, my friend.

  5. #5
    syberia's Avatar
    Join Date
    Jul 2007
    Location
    Australia
    Posts
    3,758
    --
    Hell yeah! Hell no!
    I've been prescribed steroids before. My doctor though i had a immune system issue because of a rash on my arm. I never filled the scrip, left it for two weeks and the rash was gone.

    Though, i'm all good now if i want to take them i guess.

    Score!!


    Chaos? Panic?... Disorder??
    .........................​My work here is done.


  6. #6

    Join Date
    Jul 2008
    Posts
    45
    --
    Hell yeah! Hell no!
    Quote Originally Posted by syberia
    I've been prescribed steroids before. My doctor though i had a immune system issue because of a rash on my arm. I never filled the scrip, left it for two weeks and the rash was gone.

    Though, i'm all good now if i want to take them i guess.

    Score!!
    there is a pretty big difference between the steroids you're talking about and the ones used by athletes for performance enhancement

  7. #7
    syberia's Avatar
    Join Date
    Jul 2007
    Location
    Australia
    Posts
    3,758
    --
    Hell yeah! Hell no!
    Quote Originally Posted by HigherLearning
    there is a pretty big difference between the steroids you're talking about and the ones used by athletes for performance enhancement
    Yeah, i am aware of that. Possibly why i'm not taking them to enhance my preformance.

    ;)


    Chaos? Panic?... Disorder??
    .........................​My work here is done.


  8. #8
    Sang's Avatar
    Join Date
    Sep 2005
    Posts
    2,247
    --
    Hell yeah! Hell no!
    Investigating professional athletes for steroids is like investigating wing chun schools for bullshido, a waste of time. Also, wrong forum noob.

  9. #9
    SFGOON's Avatar
    Join Date
    Nov 2005
    Location
    Seattle, WA
    Posts
    2,208
    --
    Hell yeah! Hell no!
    Quote Originally Posted by syberia
    I've been prescribed steroids before. My doctor though i had a immune system issue because of a rash on my arm. I never filled the scrip, left it for two weeks and the rash was gone.

    Though, i'm all good now if i want to take them i guess.

    Score!!
    DO NOT TAKE THOSE CORTICOSTERIODS!!

    I WAS FORCED TO TAKE THEM VIA AN IV DRIP BY THE US ARMY FOR ASTHMA.

    THEY MADE ME CRAZIER THAN A SHITHOUSE RAT ON CRACK DIPPED IN FORMALDEHYDE, (AND THIS IS ME TALKING!!!)

    DO NOT TAKE THEM!
    Quote Originally Posted by Cullion
    You sound like a foaming-at-the-mouth-loon out of Dr. Strangelove.
    Sometimes, we put Ricin in the Cocaine. :ninja7:

  10. #10
    syberia's Avatar
    Join Date
    Jul 2007
    Location
    Australia
    Posts
    3,758
    --
    Hell yeah! Hell no!
    Quote Originally Posted by SFGOON
    DO NOT TAKE THOSE CORTICOSTERIODS!!

    I WAS FORCED TO TAKE THEM VIA AN IV DRIP BY THE US ARMY FOR ASTHMA.

    THEY MADE ME CRAZIER THAN A SHITHOUSE RAT ON CRACK DIPPED IN FORMALDEHYDE, (AND THIS IS ME TALKING!!!)

    DO NOT TAKE THEM!
    You make a compelling argument, i however, am still tempted to do it just for shits and giggles.


    Chaos? Panic?... Disorder??
    .........................​My work here is done.


Page 1 of 2 12 Last

Bookmarks

Posting Permissions

  • You may not post new threads
  • You may not post replies
  • You may not post attachments
  • You may not edit your posts
  •  

Log in

Log in
Single Sign On provided by vBSSO